Author = A. A. Ramadan
Number of Articles: 3
1. Categories of lattice-valued closure (interior) operators and Alexandroff L-fuzzy topologies

Volume 16, Issue 3, May and June 2019, Pages 73-84

A. A. Ramadan; L. Li


2. On $L$-double fuzzy rough sets

Volume 13, Issue 3, May and June 2016, Pages 125-142

A. A. Abd El-latif; A. A. Ramadan


3. $L$-fuzzy approximation spaces and $L$-fuzzy topological spaces

Volume 13, Issue 1, January and February 2016, Pages 115-129

A. A. Ramadan; E. H. Elkordy; M. El-Dardery